# SDR 96ZZZX1750

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1058-1075
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, SEAT TRACK NR 1 LBL 45 IS CORRODED FROM BS 1058 TO BS 1075.  REMOVED TRACK STA 1050 TO STA 1090 PER SRM 51-30-2.  FABRICATED NEW TRACK PER SRM 51-10-1.  ALODINED AND PRIMED NEW TRACK PER SRM 51-10-2.  INSTALLED NEW TRACK PER SRM 51-30-2.
